# SDR A6WA201140711

- Difficulty date: June 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE INBD END IS CHAFED FROM STOPS.  LT INBD FLAP VANE END L/E WAS DETERMINED TO BE OUT OF LIMITS IAW REO 601R-57-52-004, REV C.  REMOVED AND INSTALLED NEW SERVICEABLE L/E SKIN ON FLAP VANE IAW REO 601R-57-52-1730.
